New York, 2012

Flash Flooding and Hail in New York, July 31, 2012

July 31, 2012 · NWS BUF · 16 events in 6 counties and zones

While a slow moving cold front eased south across southern Ontario, a 30-mile wide band of showers and thunderstorms developed over Western New York. Initially the thunderstorms produced heavy rains.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$320,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BUF wrote it up.

While a slow moving cold front eased south across southern Ontario, a 30-mile wide band of showers and thunderstorms developed over Western New York. Initially the thunderstorms produced heavy rains. Over parts of Genesee county, two to three inches of rain fell in less than two hours. Roads were reported flooded and closed in Batavia, LeRoy and Stafford. In Batavia, about three dozen basements flooded, however none of the flood waters reached the first floor. In one home a twenty-foot section of the foundation collapsed. The thunderstorms continued to strengthen as they moved into the southern tier and eastern Lake Ontario Region. Reports of downed trees and wires were scattered throughout the region. Falling trees damaged homes in Savannah and Fairport. Hail, up to three-quarter inch in diameter, was reported with the storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jul 31, 2:35 PM EST, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 31, 2:35 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT TUE JUL 31 2012

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL PRECEDE AND ACCOMPANY A
COLD FRONT MOVING EAST ACROSS THE EASTERN GREAT LAKES OVERNIGHT. A
FEW MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY ACROSS THE
EASTERN SECTION AS THE FRONT CONTINUES TO CROSS THE STATE. HIGH
PRESSURE WILL BRING DRY WEATHER ON THURSDAY BEFORE THE NEXT COLD
FRONT BRINGS A CHANCE FOR SHOWERS ON FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A PRE-FRONTAL LINE OF SHOWERS AND THUNDERSTORMS APPROACHING WESTERN
NEW YORK WILL CONTINUE ACROSS THE AREA THIS EVENING AND OVERNIGHT.
SHOWERS AND THUNDERSTORMS CONTINUE TO FIRE FROM THE FINGER LAKES
WEST. THIS ACTIVITY IS EXPECTED TO EXPAND INTO THE REST OF THE CWA
OVER THE NEXT SEVERAL HOURS. ONCE AGAIN IT LOOKS LIKE THE IMMEDIATE
BUFFALO METRO AREA WILL BE SHADOWED BY THE LAKE WITH LIMITED
ACTIVITY HERE ONCE THE LAKE BREEZE EASES AFTER SUNSET. LAKE BREEZES
AND OUTFLOW BOUNDARIES WILL BE THE TRIGGERS FOR A LOT OF THE
ACTIVITY THIS AFTERNOON/EVENING. GIVEN THE LOW SHEAR ENVIRONMENT, AM
NOT EXPECTING TO SEE A WHOLE IN THE WAY OF SEVERE ACTIVITY WITH
THESE PULSE STORMS. RAINFALL RATES OF UP TO AN INCH AND A HALF AN
HOUR COULD RESULT IS SOME LOCALIZED FLOODING ISSUES.

TROUGH AXIS WILL MOVE SLOWLY ACROSS THE REGION WEDNESDAY. WHILE
FORCING IS RELATIVELY WEAK OVER WESTERN PORTIONS...IT MAY BE ENOUGH
TO FIRE SCATTERED SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT THUS
THE BEST CHANCE OF CONVECTION REMAINS OVER THE EASTERN SECTIONS
DURING THE AFTERNOON.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/...
WEDNESDAY NIGHT AND THURSDAY A WEAK RIDGE OF HIGH PRESSURE WILL
BUILD INTO THE LOWER LAKES WITH CLEARING SKIES. THE AIRMASS BEHIND
THIS WEAK COLD FRONT IS ONLY SLIGHTLY COOLER AND DRIER...SO LOWS
WILL NOT DROP OUT OF THE MID 60S ON THE LAKE PLAINS WITH MID TO
UPPER 50S ACROSS THE INTERIOR SOUTHERN TIER AND TUG HILL REGION. ON
THURSDAY SUNSHINE AND 850MB TEMPS OF ABOUT +16C WILL BRING ANOTHER
DAY OF ABOVE AVERAGE TEMPERATURES WITH MID TO UPPER 80S ACROSS LOWER
ELEVATIONS INLAND FROM THE LAKES. THE LIGHT SYNOPTIC SCALE FLOW AND
STRONG DIFFERENTIAL HEATING WILL SUPPORT AFTERNOON LAKE BREEZES WITH
COOLER TEMPS ALONG BOTH LAKESHORES.

THURSDAY NIGHT AND FRIDAY A VERY WEAK COLD FRONT WILL DROP SOUTH
ACROSS THE LOWER LAKES. ALL OF THE MID LEVEL FORCING WILL REMAIN
WELL NORTH OF THE BORDER...WITH THE LOW LEVEL BOUNDARY ESSENTIALLY
WASHING OUT BY FRIDAY OVER NY OR PA. THIS MAY PRODUCE JUST ENOUGH
LOW LEVEL CONVERGENCE TO SUPPORT A FEW WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS...BUT COVERAGE IS EXPECTED TO REMAIN VERY SPARSE. WITH
THIS IN MIND WILL JUST MAINTAIN LOW CHANCE POPS FOR THE FRONTAL
PASSAGE FROM LATE THURSDAY NIGHT THROUGH FRIDAY. DESPITE THE WEAK
APPROACHING COLD FRONT...850MB TEMPS OF AROUND +16C WILL STILL
SUPPORT HIGHS IN THE MID TO UPPER 80S AWAY FROM THE LAKES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A ZONAL FLOW WILL REMAIN IN PLACE ACROSS NORTH AMERICA THROUGH THE
FIRST PART OF THE WEEKEND WITH A DOMINANT HOT RIDGE IN PLACE ACROSS
THE SOUTHERN 2/3 OF THE NATION. BY SUNDAY A MORE SIGNIFICANT
SHORTWAVE WILL AMPLIFY THE PATTERN TEMPORARILY WITH A TROUGH DIGGING
THROUGH THE GREAT LAKES.

LOOKING AT THE DETAILS...ON SATURDAY MODEL GUIDANCE CONTINUES TO
DEVELOP DEEP SOUTHERLY FLOW AROUND THE WESTERN PERIPHERY OF THE
BERMUDA HIGH. SOME MEDIUM RANGE MODELS...MOST NOTABLY THE GFS STILL
ATTEMPT TO DEVELOP WIDELY SCATTERED DIURNAL CONVECTION AS DEEPER
MOISTURE DRAWS NORTH INTO THE REGION. WILL MAINTAIN A LOW CHANCE POP
FOR THIS ON SATURDAY.

BY SUNDAY THE MORE SIGNIFICANT TROUGH WILL BEGIN TO DIG THROUGH THE
GREAT LAKES WITH HEIGHT FALLS SUPPORTING LARGE SCALE ASCENT. THIS
WILL BRING A BETTER CHANCE OF MORE ORGANIZED SHOWERS AND STORMS FROM
SUNDAY AFTERNOON THROUGH SUNDAY NIGHT.

BY MONDAY THE GFS AND ECMWF PULL THIS SYSTEM TO THE EAST COAST WITH
A RETURN TO DRY WEATHER AND SEASONABLE TEMPS AS THE ZONAL FLOW
BRIEFLY AMPLIFIES AND ALLOWS COOLER CANADIAN AIR TO NOSE INTO THE
GREAT LAKES. DRY WEATHER WILL LAST THROUGH TUESDAY AS SURFACE HIGH
PRESSURE BUILDS OVER THE LOWER LAKES.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A PRE-FRONTAL LINE OF SHRA/TSRA IS APPROACHING WNY AND WILL CROSS
THE NIAGARA FRONTIER WITHIN THE NEXT FEW HOURS. WELL AHEAD OF THE
AT LINE SCT SHWRS/TSTMS CONTINUE TO FIRE ACROSS NRN PA...THE FINGER
LAKES AND NORTH COUNTRY IN A VERY UNSTABLE AFTN AIR MASS.
PREFRONTAL LINE WILL CONTINUE TO MOVE ACROSS THE REGION THROUGH
THE EVENING AND EARLY OVERNIGHT HOURS WITH DIMINISHING INTENSITY
AFT SUNSET. EXPECT MAINLY VFR CONDITIONS TO PREVAIL...BUT ANY
PASSING THUNDERSTORMS COULD LOWER CIGS/VSBYS TO MVFR AT TIMES.

LATE TONIGHT/EARLY WEDNESDAY AREAS OF MVFR VSBY AS LOCAL FOG
DEVELOPS. VSBYS RETURN TO VFR BY 12Z AS FOG BURNS OFF.

OUTLOOK...
THURSDAY...VFR.
FRIDAY AND SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
SATURDAY...VFR/MVFR CHANCE OF SHOWERS/THUNDERSTORMS.

&&

.MARINE...
A COLD FRONT WILL CROSS THE LOWER LAKES THIS EVENING AND OVERNIGHT.
SHOWERS AND THUNDERSTORMS PRECEDE AND ACCOMPANY THE FRONT. WINDS
WILL SHIFT FROM SOUTHWEST TO NORTHWEST WITH THE PASSAGE OF THE
FRONT. OUTSIDE OF THUNDERSTORMS...WIND AND WAVE ACTION WILL REMAIN
LOW THROUGH THE END OF THE WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEVAN
NEAR TERM...LEVAN
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...LEVAN
MARINE...LEVAN
Hazardous weather outlook, Jul 31, 4:19 AM EST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
519 AM EDT TUE JUL 31 2012

NYZ001>008-010>014-019>021-085-010930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
519 AM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-010930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
519 AM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jul 31, 2:29 PM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
329 PM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             WARSAW                  42.74N  78.13W
07/31/2012  M1.00 INCH       WYOMING            NY   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED DIME AND QUARTER SIZED HAIL.

&&

EVENT NUMBER BUF1200212

AR
Special weather statement, Jul 31, 2:34 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT TUE JUL 31 2012

NYZ011>013-019>021-085-312100-
GENESEE-WYOMING-LIVINGSTON-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...BATAVIA...WARSAW...GENESEO...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
334 PM EDT TUE JUL 31 2012

...STRONG THUNDERSTORMS DEVELOPING ACROSS THE AREA THIS
AFTERNOON...

STRONG THUNDERSTORMS MOVING ACROSS THE REGION WILL BE CAPABLE OF
PRODUCING UP TO PENNY SIZED HAIL...AND STRONG GUSTY WINDS TO 40
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH SOME OF THESE
STORMS. MOVE INDOORS IMMEDIATELY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN IN A
SHORT AMOUNT OF TIME...AND COULD CAUSE LOCALIZED FLOODING OF ROADS
AND POOR DRAINAGE AREAS.

JM
Special weather statement, Jul 31, 2:57 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
357 PM EDT TUE JUL 31 2012

NYZ003-004-014-312100-
MONROE-WAYNE-ONTARIO-
INCLUDING THE CITIES OF...ROCHESTER...NEWARK...CANANDAIGUA
357 PM EDT TUE JUL 31 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON INTO THIS EVENING...

NUMEROUS STRONG THUNDERSTORMS ARE MOVING TO THE EAST AND
NORTHEAST AT 20 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING
VERY HEAVY RAIN...FREQUENT LIGHTNING...DIME SIZED HAIL AND STRONG
GUSTY WINDS UP TO 40 MPH.

LOCALLY HEAVY RAINFALL WITH THESE STORMS WILL QUICKLY CREATE
PONDING OF WATER ACROSS AREA ROADWAYS AND ALSO REDUCE VISIBILITIES
MAKE DRIVING DIFFICULT FOR MOTORISTS. RAINFALL AMOUNTS OF UP TO
HALF AN INCH OR MORE IN SOME LOCATIONS WILL BE POSSIBLE THROUGH 5
PM.

The radar

The Buffalo radar (KBUF), 121 km away, was scanning. The volume nearest the first event began at 20:58 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 3 flash flood, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Wayne

When
July 31, 4:00 PM EST
Where
Wayne County, 0.86 mi NE of Walworth
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
43.140, -77.270

A trained spotter reported numerous trees and wires down.

Thunderstorm Wind, Wayne

When
July 31, 4:15 PM EST
Where
Wayne County, East Williamson
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
43.230, -77.150

A trained spotter reported a tree fell on a house.

Thunderstorm Wind, Wayne

When
July 31, 4:35 PM EST
Where
Wayne County, 2.45 mi NE of Clyde Aero Park Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.120, -76.830

Law enforcement reported numerous trees and wires down.

Thunderstorm Wind, Wayne

When
July 31, 4:38 PM EST
Where
Wayne County, 1.01 mi E of Savannah
Measured
55 kt (63 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
43.070, -76.760

Law enforcement reported numerous trees and wires down. Power poles were snapped.

Thunderstorm Wind, Monroe

When
July 31, 4:50 PM EST
Where
Monroe County, 0.5 mi W of Blackwatch Hills
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
43.100, -77.440

A trained spotter reported a tree down on a house.

Hail, Allegany

When
July 31, 5:02 PM EST
Where
Allegany County, Wellsville
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
42.120, -77.950

Flash Flood, Genesee

When
July 31, 5:05 PM EST
Where
Genesee County, 0.88 mi NE of Le Roy to 1.15 mi NE of Le Roy
Cause
Heavy Rain
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
42.977, -77.986

Flash Flood, Genesee

When
July 31, 5:15 PM EST
Where
Genesee County, 0.51 mi W of Batavia to 0.7 mi E of Batavia
Cause
Heavy Rain
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
43.000, -78.190

Thunderstorm Wind, Oswego

When
July 31, 5:15 PM EST
Where
Oswego County, Fulton
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.320, -76.420

Law enforcement reported numerous trees and wires down.

Thunderstorm Wind, Oswego

When
July 31, 5:15 PM EST
Where
Oswego County, 1.66 mi ESE of Oswego
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.460, -76.500

Law enforcement reported numerous trees and wires down.

Thunderstorm Wind, Jefferson

When
July 31, 5:16 PM EST
Where
Jefferson County, 0.85 mi NE of Dexter
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
44.010, -76.040

Law enforcement reported numerous trees and wires down.

Flash Flood, Genesee

When
July 31, 5:20 PM EST
Where
Genesee County, 1.5 mi ENE of Stafford to 1.51 mi NW of Stafford
Cause
Heavy Rain
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
42.988, -78.042

Thunderstorm Wind, Oswego

When
July 31, 5:25 PM EST
Where
Oswego County, 0.85 mi SE of Volney
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.340, -76.360

Law enforcement reported numerous trees and wires down.

Thunderstorm Wind, Allegany

When
July 31, 5:28 PM EST
Where
Allegany County, 0.69 mi N of Whitesville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.040, -77.770

Law enforcement reported numerous trees and wires down.

Thunderstorm Wind, Oswego

When
July 31, 5:42 PM EST
Where
Oswego County, 0.85 mi SE of Sandy Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.640, -76.090

Law enforcement reported numerous trees and wires down.

Thunderstorm Wind, Jefferson

When
July 31, 5:45 PM EST
Where
Jefferson County, 0.69 mi N of Ellisburg
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.740, -76.130

Law enforcement reported numerous trees and wires down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2012Every state in 2012This day in weather historyWarnings in New York, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 405227, 405230, 405232, 405233, 405234, 405235, 405238, 405242, 405243, 405244, 405246, 405247, 405248, 405249, 405250, 405252.